# SDR DL757081290

- Difficulty date: September 28, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N615DL
- Make and model: Boeing 757232
- Aircraft serial: 22822
- Aircraft time: 75,279 hours, 36,456 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146N54562
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AAI INSPECTION AT ATS/PAE INSPECTION FOUND INTERCOSTAL WEB CORRODED BS 1470-1481 RBL 13 IN THE CARGO BILGE AREA.  FOUND TO BE OUT OF LIMITS.  REPLACED SAME.
